English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15937752      Online Users : 139
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/15008

Title: Jordan Isomorphisms of Upper Triangular Matrix Rings
Authors: Liu, Cheng-Kai;Tsai, Wan-Yu
Contributors: 數學系
Keywords: Jordan isomorphism;Upper triangular matrix ring
Date: 2007-10
Issue Date: 2013-01-07T01:43:36Z
Publisher: Elsevier
Abstract: Let R be a 2-torsionfree ring with identity 1 and let Tn(R), n ⩾ 2, be the ring of all upper triangular n × n matrices over R. We describe additive Jordan isomorphisms of Tn(R) onto an arbitrary ring and generalize several results on this line.
Relation: Linear Algebra and its Applications, 426(1): 143-148
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML391View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback